Alert archive / North Carolina / Small Craft Advisories in 2021

Small Craft Advisory 107, NWS Newport/Morehead City, NC

December 4, 2021

NWS Newport/Morehead City, NC issued this small craft advisory at Dec 4, 2021, 3:18 AM EST. It took effect at Dec 5, 2021, 1:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2021, 3:18 AM EST (08:18 UTC)
In effect from
Dec 5, 2021, 1:00 AM EST
Expired
Dec 5, 2021, 3:00 PM EST
In force
14 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

087 
WHUS72 KMHX 040818
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
318 AM EST Sat Dec 4 2021

AMZ152-154-042100-
/O.NEW.KMHX.SC.Y.0107.211205T0600Z-211205T2000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
318 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM EST SUNDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 1 AM to 3 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
009 
WHUS72 KMHX 041916
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
216 PM EST Sat Dec 4 2021

AMZ135-050930-
/O.EXB.KMHX.SC.Y.0107.211205T0600Z-211205T1800Z/
Pamlico Sound-
216 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY...

* WHAT...Northeast winds 15 to 25 kt and choppy waters expected.

* WHERE...Pamlico Sound.

* WHEN...From 1 AM to 1 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-050930-
/O.EXB.KMHX.SC.Y.0107.211205T0800Z-211205T1800Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
216 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 1 PM EST SUNDAY...

* WHAT...Northeast winds 15 to 25 kt expected with seas of 4 to 6
  feet.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 3 AM to 1 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-050930-
/O.EXB.KMHX.SC.Y.0107.211205T0800Z-211205T1700Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
216 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO NOON EST SUNDAY...

* WHAT...Northeast winds 15 to 25 kt expected with seas of 4 to 6
  ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From 3 AM to noon EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-050930-
/O.CON.KMHX.SC.Y.0107.211205T0600Z-211205T2000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
216 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM EST
SUNDAY...

* WHAT...Northeast winds 15 to 25 kt and seas 4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 1 AM to 3 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
881 
WHUS72 KMHX 042306
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
606 PM EST Sat Dec 4 2021

AMZ152-154-051115-
/O.CON.KMHX.SC.Y.0107.211205T0600Z-211205T2000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
606 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM EST
SUNDAY...

* WHAT...Northeast winds 15 to 25 kt and seas 4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 1 AM to 3 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-051115-
/O.CON.KMHX.SC.Y.0107.211205T0600Z-211205T1800Z/
Pamlico Sound-
606 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST
SUNDAY...

* WHAT...Northeast winds 15 to 25 kt and choppy waters expected.

* WHERE...Pamlico Sound.

* WHEN...From 1 AM to 1 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-051115-
/O.CON.KMHX.SC.Y.0107.211205T0800Z-211205T1800Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
606 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 1 PM EST
SUNDAY...

* WHAT...Northeast winds 15 to 25 kt expected with seas of 4 to 
  6 feet.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 3 AM to 1 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-051115-
/O.CON.KMHX.SC.Y.0107.211205T0800Z-211205T1700Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
606 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON EST
SUNDAY...

* WHAT...Northeast winds 15 to 25 kt expected with seas of 4 to 
  6 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From 3 AM to noon EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
207 
WHUS72 KMHX 050600
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
100 AM EST Sun Dec 5 2021

AMZ135-051800-
/O.EXT.KMHX.SC.Y.0107.000000T0000Z-211205T2000Z/
Pamlico Sound-
100 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 kt and choppy waters expected.

* WHERE...Pamlico Sound.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-051800-
/O.CON.KMHX.SC.Y.0107.000000T0000Z-211205T2000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
100 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 kt and seas 4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 1 AM to 3 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-051800-
/O.CON.KMHX.SC.Y.0107.211205T0800Z-211205T1800Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
100 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 kt expected with seas of 4 to 
  6 feet.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 3 AM to 1 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-051700-
/O.CON.KMHX.SC.Y.0107.211205T0800Z-211205T1700Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
100 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Northeast winds 15 to 25 kt expected with seas of 4 to 
  6 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From 3 AM to noon EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
716 
WHUS72 KMHX 050853
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
353 AM EST Sun Dec 5 2021

AMZ152-154-052000-
/O.CON.KMHX.SC.Y.0107.000000T0000Z-211205T2000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
353 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 kt and seas 4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 1 AM to 3 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-052000-
/O.CON.KMHX.SC.Y.0107.000000T0000Z-211205T2000Z/
Pamlico Sound-
353 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 kt and choppy waters expected.

* WHERE...Pamlico Sound.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-051800-
/O.CON.KMHX.SC.Y.0107.000000T0000Z-211205T1800Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
353 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 kt expected with seas of 4 to 
  6 feet.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 3 AM to 1 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-051700-
/O.CON.KMHX.SC.Y.0107.000000T0000Z-211205T1700Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
353 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Northeast winds 15 to 25 kt expected with seas of 4 to 
  6 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From 3 AM to noon EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
959 
WHUS72 KMHX 051625
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
1125 AM EST Sun Dec 5 2021

AMZ135-051730-
/O.CAN.KMHX.SC.Y.0107.000000T0000Z-211205T2000Z/
Pamlico Sound-
1125 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Widespread wind gusts will remain below 25 knots.

$$

AMZ156-158-051730-
/O.CAN.KMHX.SC.Y.0107.000000T0000Z-211205T1800Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
1125 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below 25 knots and seas subsided below 6
feet.

$$

AMZ150-052000-
/O.EXT.KMHX.SC.Y.0107.000000T0000Z-211205T2000Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
1125 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...Seas 4 to 6 feet.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-052000-
/O.CON.KMHX.SC.Y.0107.000000T0000Z-211205T2000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
1125 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...Seas 4 to 6 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
774 
WHUS72 KMHX 052003
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
303 PM EST Sun Dec 5 2021

AMZ152-154-060915-
/O.EXP.KMHX.SC.Y.0107.000000T0000Z-211205T2000Z/
/O.NEW.KMHX.SC.Y.0108.211206T2100Z-211208T0300Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
303 PM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 10 PM EST
TUESDAY...

* WHAT...Southwest winds 15 to 25 kt, becoming north with gusts 
  up to 30 kt and seas 4 to 7 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From late Monday afternoon to Tuesday evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-060915-
/O.EXP.KMHX.SC.Y.0107.000000T0000Z-211205T2000Z/
/O.NEW.KMHX.SC.Y.0108.211207T0600Z-211207T2200Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
303 PM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 5 PM EST TUESDAY...

* WHAT...North winds 20 to 30 kt with occasional gusts up to 35 kt
  and seas 4 to 7 ft expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From late Monday night through Tuesday afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-060915-
/O.NEW.KMHX.SC.Y.0108.211206T2100Z-211207T2200Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
303 PM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 5 PM EST
TUESDAY...

* WHAT...Southwest winds 15 to 25 kt, becoming north with gusts 
  up to 30 kt and seas 4 to 6 ft expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From late Monday afternoon through early Tuesday evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ131-230-231-060915-
/O.NEW.KMHX.SC.Y.0108.211207T0600Z-211207T1500Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
303 PM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...From late Monday night through Tuesday morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-060915-
/O.NEW.KMHX.SC.Y.0108.211207T0600Z-211207T2200Z/
Pamlico Sound-
303 PM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 5 PM EST TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Pamlico Sound.

* WHEN...From late Monday night through Tuesday afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ137-060915-
/O.NEW.KMHX.SC.Y.0108.211207T0900Z-211207T1500Z/
Neuse and Bay Rivers-
303 PM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST
TUESDAY...

* WHAT...Northeast winds 15 to 25 kt and choppy waters expected.

* WHERE...Neuse and Bay Rivers.

* WHEN...From late Monday night through Tuesday morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 3:16 AM EST, 2 minutes earlier.

Area forecast discussion, Dec 4, 3:16 AM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
316 AM EST Sat Dec 4 2021

.SYNOPSIS...
A dry cold front will push south through the area tonight. High
pressure builds in from the north Sunday and slides offshore
Monday as a weak coastal trof develops just offshore. A stronger
cold front with limited moisture will cross Monday night. Low
pressure with plentiful moisture will move northeast and impact
the region mid next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 315 AM Sat...Very warm weather for early December
expected today. A dry backdoor cold front will approach from the
N and begin to reach the far nrn tier late. Ahead of the front
will see plenty of sunshine and with low lvl thicknesses rising
will have near record highs in the low to mid 70s inland which
is around 15 degrees above normal. See Climate section below.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
As of 315 AM Sat...The dry backdoor cold front will drop south
through the area tonight and is forecast to stall just south of
the area Sunday as high pressure centered over the Mid-Atlantic
briefly ridges into the area late tonight into Sunday. Some high
based clouds and a brisk north wind are the only affects
expected with the frontal passage overnight. Lows will be in the
mid to upper 40s inland and low 50s beaches.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 330 AM Friday...A dry backdoor front drops into the area
late Saturday/Saturday night stalling just south of the area
with high pressure centered over the Mid-Atlantic briefly
ridging into the area Sunday. A dampening mid-level shortwave
also lifts across the area Sunday which will help initiate
showers along the coastal trough and could see a few skirt the
coast later in the day. A stronger mid-level shortwave and
attendant cold front approaches the area Sunday night and will
push across the area late Monday/Monday night. Coastal sections
will continue to have the best chance for precip near the
coastal trough but the showers associated with the front will
have limited moisture as it experiences drying with downslope
flow on the lee side of the mountains. Cool high pressure builds
into the area Tuesday with temps falling to below normal.
Precip chances increase for the middle of next week as a series
of southern stream systems lift out of the deep South and across
the area.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /through Tonight/...
As of 315 AM Sat...Mainly VFR conditions expected through the
TAF period. Exception is early this morning where shallow patchy
ground fog will produce MVFR to brief IFR conditions. This fog
will dissipate rapidly after 13Z. A dry cold front will cross
the TAF sites early this evening with high based clouds and
winds shifting to the north.

LONG TERM /Sunday through Wednesday/...
As of 4 AM Friday...VFR conditions expected through the period
with very little chance for precipitation at the main terminals.
Coastal showers will be possible Sunday into Monday but most
likely will remain east of the TAF sites. Dry surface conditions
will mitigate fog chances overnight.

&&

.MARINE...
SHORT TERM /through Tonight/...
As of 315 AM Sat...A period of marginal SCA conditions with
winds to 25 kt and seas 5-6 ft is expected over the central
waters late tonight into Sunday in the post frontal northerly
flow following the passage of a dry cold front this evening.
Today ahead of the front, southerly flow 10-15 kt will occur
with seas 2-4 ft. Behind the front tonight, winds will shift to
the N 15-20 kt with gusts to 25 kt, most frequent over the
central waters. Seas will build to 3-5 ft reaching 5-6 ft over
the outer central waters after midnight.

LONG TERM /Sunday through Wednesday/...
As of 410 AM Friday...A backdoor front pushes south across the
waters Saturday evening with winds becoming NE around 15-20 kt
and seas building to 3-5 ft. Could possibly see minimal SCA
conditions with gusts to 25 kt and the potential for seas up to
6 ft. A coastal trough develops across the waters late Sunday
with winds becoming E to SE around 10-15 kt and seas around 2-5
ft. A stronger front approaches Monday with a better chance for
SCA conditions as SW winds increase to 15-25 kt with gusts up to
30 kt and seas building to 4-6 ft. The front pushes through the
area Monday night with a nly surge around 15-25 kt developing
after midnight. Conditions will gradually improve through the
day Tuesday as high pressure builds into the area.

&&

.CLIMATE...
Record High temps for Saturday December 4th.

LOCATION       TEMP/YEAR
New Bern        80/1978    (KEWN ASOS)
Cape Hatteras   76/1982    (KHSE ASOS)
Greenville      82/1978    (COOP - Not KPGV AWOS)
Morehead City   76/1982    (COOP - Not KMRH ASOS)
Kinston         80/1978    (COOP - Not KISO AWOS)
Jacksonville    80/1978    (KNCA ASOS)

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory from 1 AM to 3 PM EST Sunday for AMZ152-
     154.

&&

SYNOPSIS...MHX
NEAR TERM...JME
SHORT TERM...JME
LONG TERM...SK
AVIATION...JME/SK
MARINE...JME/SK
CLIMATE...MHX
Hazardous weather outlook, Dec 3, 4:34 AM EST, 22 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
434 AM EST Fri Dec 3 2021

NCZ029-044>047-079>081-090>092-094-193>196-198-199-203>205-040945-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-West Carteret-East Carteret-Inland Onslow-
Coastal Onslow-Northern Outer Banks-Ocracoke Island-Hatteras Island-
434 AM EST Fri Dec 3 2021

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.